Case Reports
Journal Article
Add like
Add dislike
Add to saved papers

Insulin-induced localized lipoatrophy.

Insulin lipoatrophy is a rare immunologic cutaneous complication in diabetes mellitus that presents with localized subcutaneous fat atrophy at the insulin injection site. We report the case of a 62-year-old woman with type 2 diabetes mellitus that developed localized lipoatrophy on the abdomen after 6 years of therapy with the insulin analogues detemir and aspart.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app